MAUDE Adverse Event Report: ORTHOFIX CETRA; ANTERIOR CERVICAL PLATE

ORTHOFIX CETRA; ANTERIOR CERVICAL PLATE
Model Number 19-0238
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that an unknown system was originally implanted at c3/4 in (b)(6) 2019.A revision was performed to extend the fusion to c4/5 in (b)(6) 2022 at that time a cetra 2 level plate was implanted at c3/4 - c4/5.On (b)(6) 2023 the patient presented in er due to headaches.X-rays were taken and it was found that the locking mechanism on the cetra plate had disengaged and one of the screws had migrated distal to the plate.The patient was taken to or where the cetra plate, locking mechanism and 5 of the screws were removed.The caudal screw was left in the patient.A subsequent surgery by ent to remove the remaining screw is scheduled for (b)(6) 2023.

Brand Name
CETRA
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
ORTHOFIX
3451 plano parkway
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano parkway
lewisville TX 75056
Manufacturer Contact
ehab esmai
3451 plano parkway
lewisville, TX 75056
2149372291
MDR Report Key17166324
Report Number2183449-2023-00003
Device Sequence Number5386244
Product Code KWQ
UDI-Device Identifier18257200120413
UDI-Public18257200120413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number19-0238
Device Catalogue Number19-0238
Device Lot NumberE27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale